# SDR IPXA2024050271410

- Difficulty date: April 6, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960433201
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND ON RIB FLANGE 12 RT WING FLAP. COMPLIED WITH UPS EO-90101 AND VTMAE FINAL EA 300-5750-27-A3570 REV-.
